MathSciNet Relay Station
MathSciNet bibliographic data
MR1962855 34C10 (26A12 34D05)
Jaroš, Jaroslav; Takaŝi, Kusano; Tanigawa, Tomoyuki Nonoscillation theory for second order half-linear differential equations in the framework of regular variation. Results Math. 43 (2003), no. 1-2, 129–149.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement